# SDR SWAA032654

- Difficulty date: December 3, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 25,661 hours, 22,080 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND RT WING O/B FLAP I/B END DELAMINATED.  REMOVED AND REPLACED FLAP PER MM.
